Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Linda BS
    Participant
    Post count: 1

    Hi dr. Oct 2019 i have left thoracic/shoulder pain went to Chiropractor and seeing him 8times (everyday) and i end up in ER with extrem pain in my Mid spine and the pain is go through my chest and make me hard to breath. Its been 8months now and i taking Gabapentin 800mg/3times per day but doest help me at all.seeing 5doctors & none of them can help me and all them told me to go to PT. And also i have mild bulging disc in my neck & Dr.Doctor in Houston give me epidural injections and doesnt help (my husband told me to get one because he thought maybe thats the problem, accurately i dont want that injections and i keep tell him my bulging disc is fine and thats not the problem but he keep yelling and pushing me and i cant do anything so i got that injections. And injections give me more pain in my shoulder and my neck, my skull left swollen and hurting, my TMJ muscle hurting and like fire around my right ear and top to my right head). My questions is what happend with my mid spine because the pain is very pain, when i lying flat i sleep like knife stubbing all my spine, sleep side to side imposible because pushing to the midle of my spine. I teally suffering dr. I need ur advice and help. What can i do ?
    Thankyou
    Linda/40years/Houston,TX

    Donald Corenman, MD, DC
    Moderator
    Post count: 8459

    You noted initial left thoracic/shoulder pain. Typically, upper thoracic and shoulder pain can originate from the cervical spine or shoulder disorder. Your symptoms changed after the chiropractor (“extreme pain in my Mid spine and the pain is go through my chest and make me hard to breathe”) could be from a broken rib (normally abates in 6-8 weeks) or from a thoracic disc herniation. I would assume that you had the proper studies to rule those disorders out.

    You then note ‘injections give me more pain in my shoulder and my neck, my skull’. Injections can be performed precisely or in a haphazard fashion. Too much fluid injected, too fast a delivery or wrong location can make the injection very uncomfortable. Injections should give at least temporary relief due to the lidocaine numbing the painful structure (which means it has to go into the correct location).

    How about you start over, find a good diagnostician, get the correct diagnosis, have the pain generator numbed and/or covered with steroid to start.

    Dr. Corenman

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.